Alert archive / Michigan / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 26, NWS Detroit, MI

July 7, 2017Macomb County, Saint Clair County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jul 7, 2017, 6:15 PM EDT for Macomb County, Saint Clair County, Michigan. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 6:15 PM EDT (22:15 UTC)
Expired
Jul 7, 2017, 6:55 PM EDT
In force
40 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Macomb County, MI, Saint Clair County, MI

The radar

The Detroit radar (KDTX), 67 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 6:15 PM EDTHAIL 0.75Chesterfield Township, MIPENNY SIZED HAIL AND HEAVY RAIN.
Jul 7, 6:25 PM EDTTSTM WND DMGChesterfield Township, MILARGE 6-8 INCH DIAMETER TREE LIMBS DOWN. FENCE DAMAGE. BRANCHES AND WIRES DOWN. 23 MILE AND FOSTER RD.
Jul 7, 6:27 PM EDTHAIL 0.25New Baltimore, MIPEA SIZE HAIL AND HEAVY RAIN - MULTIPLE REPORTS
Jul 7, 6:29 PM EDTTSTM WND DMGNew Baltimore, MIPOWER OUTAGE...HEAVY RAINS AND PEA SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1902 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

737 
WUUS53 KDTX 072215
SVRDTX
MIC099-147-072315-
/O.NEW.KDTX.SV.W.0026.170707T2215Z-170707T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
615 PM EDT FRI JUL 7 2017

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Central Macomb County in southeastern Michigan...
  Southeastern St. Clair County in southeastern Michigan...

* Until 715 PM EDT

* At 614 PM EDT, a severe thunderstorm was located near Macomb
  Township, or near New Baltimore, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near, 
  New Baltimore around 630 PM EDT. 
  Harsens Island around 650 PM EDT. 
  Algonac and Marine City around 655 PM EDT. 

Other locations impacted by this severe thunderstorm include Mount
Clemens, New Baltimore, St. Clair, Algonac, Richmond, Harsens Island,
Macomb Township, Sterling Heights, Marine City and Anchorville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4267 8251 4262 8251 4255 8259 4256 8264
      4250 8270 4254 8276 4254 8281 4249 8283
      4255 8307 4284 8290 4285 8247 4281 8248
      4276 8247
TIME...MOT...LOC 2214Z 290DEG 23KT 4273 8286 

HAIL...1.00IN
WIND...60MPH
 
$$

BT
2 follow-up statements
320 
WWUS53 KDTX 072233
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
633 PM EDT FRI JUL 7 2017

MIC099-147-072315-
/O.CON.KDTX.SV.W.0026.000000T0000Z-170707T2315Z/
Macomb MI-St. Clair MI-
633 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR EAST CENTRAL MACOMB AND SOUTHEASTERN ST. CLAIR COUNTIES...

At 632 PM EDT, a severe thunderstorm was located near New Baltimore,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Harsens Island around 645 PM EDT. 
  Algonac around 650 PM EDT. 

Other locations impacted by this severe thunderstorm include New
Baltimore, St. Clair, Algonac, Harsens Island, Marine City,
Anchorville, Adair, Pearl Beach, Chesterfield Township and Fair
Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4267 8251 4261 8252 4255 8259 4256 8264
      4250 8270 4254 8276 4254 8277 4255 8278
      4262 8280 4268 8286 4279 8272 4285 8247
      4281 8248 4276 8247
TIME...MOT...LOC 2232Z 287DEG 24KT 4266 8267 

HAIL...1.00IN
WIND...60MPH
 
$$

BT
967 
WWUS53 KDTX 072255
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
655 PM EDT FRI JUL 7 2017

MIC099-147-072304-
/O.CAN.KDTX.SV.W.0026.000000T0000Z-170707T2315Z/
Macomb MI-St. Clair MI-
655 PM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MACOMB AND
SOUTHEASTERN ST. CLAIR COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  

Heavy rain is still possible with the storms that remain. 

LAT...LON 4267 8251 4261 8252 4255 8259 4256 8264
      4250 8270 4254 8276 4254 8277 4255 8278
      4262 8280 4268 8286 4279 8272 4285 8247
      4281 8248 4276 8247
TIME...MOT...LOC 2252Z 290DEG 23KT 4261 8249 

$$

BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:35 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 7, 3:35 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
335 PM EDT Fri Jul 7 2017

.DISCUSSION...

Strong upper shortwave over northern MN/WI will dive into Lower
Michigan this evening. This will kick surface low pressure over the
eastern part of the State east towards Lakes Erie and Ontario, and
pull a cold front down through Southeast Michigan between 330PM and
9PM. Showers and thunderstorms are expected to continue developing
across Lower Michigan as the front slips through the area, with
coverage expected to increase through the remainder of the afternoon
and into the evening as we continue to destabilize from daytime
heating. Combination of the upper wave and the front should produce
a scattered coverage of storms across the area. Strength of storms
is still in question as we continue to recover from convection early
this morning. Far southern portions of the forecast area have been
under significant high/mid cloud blow-off from the thunderstorm
complex sliding across Indiana and Ohio, helping provide a boost to
stability there as temps have only risen into the mid/upper 70s as
of 3PM. Visible satellite imagery hints at better instability with
good growth in cumulus north of this area, especially right at the
edge of the higher clouds. SPC hourly analysis is showing between
1000-1500 J/kg of CAPE over much of the area and 0-6km bulk shear of
25-30 knots, which is enough to get a few good updrafts going and
some organization. Marginal risk provided by SPC looks appropriate,
with main severe threats remaining damaging wind gusts to 60 mph and
hail to 1 inch in diameter. Modestly slow storm motion at around 30
mph could also allow for localized flooding if heavy downpours
coincide with areas that received heavy rain early this morning.
Portions of Huron, Sanilac, Lenawee, Washtenaw, and Wayne counties
in particular received between one and two inches of rain per ground
reports and radar estimates. (See LSRDTX for details.)

Drier northwest flow will push in behind the front this evening,
ending the chance for showers and thunderstorms. Surface high
pressure over the northern and central Plains will shift into the
Midwest and Ohio Valley on Saturday, extending up through Lower
Michigan. Good subsidence inversion assoicated with the high should
provide a day of quiet weather with cooler temperatures (max temps
in the mid/upper 70s) and lower humidity.

Next upper wave dropping through Ontario looks to phase with some
energy ejecting out of Western Canada on Sunday, extending upper
troughing into Michigan. This will push another weak surface trough
into the area and allow a cold front to settle over Lake Huron late
Saturday night through Sunday. This will provide chances for showers
and thunderstorms, mainly north of I-69 closer to the front and
divergence associated with an upper jet streak. Well-mixed boundary
layer should boost temperatures into the upper 70s to low 80s, with
winds becoming a little gusty in the afternoon over the Saginaw
Valley and Thumb.

.EXTENDED FORECAST Monday July 10 through Saturday July 15: Muddled
weather pattern will continue to produce at least some chance of
showers and thunderstorms throughout the bulk of the extended
period. Upper level low over Hudson Bay is progged to send various
disturbances through lower southeast Michigan. These waves will see
periods of enhancement from several weak surface lows as they move
into the vicinity of the Ohio River Valley. Timing is likely an
issue, as model agreement is sketchy. Temperatures appear fairly
stable through the week with highs in the low to mid 80's and
overnight lows in the mid to upper 60's.

&&

.MARINE...

A cold front currently over central Lake Huron will continue moving
south through the evening hours. Some showers and storms will
accompany the front as it passes through the remainder of the
eastern Great Lakes this evening. There will be an increase in wind
speeds behind the front as winds turn northwesterly. Gusts look to
top out around 20 knots but will cause waves to increase along the
shoreline of the Thumb. At this time waves look to top out around 3
feet briefly, keeping the nearshore zones just below small craft
criteria. High pressure will attempt to build into the region for
the weekend but a weak trough will clip Lake Huron Saturday present
a low chance of showers/thunderstorms and a cold front will drop
into the region on Sunday bringing another low chance of
showers/thunderstorms.

&&

.HYDROLOGY...

Thunderstorm activity and the potential for flooding will be
greatest tonight along and south of the I-69 corridor. Individual
storms will be capable of heavy downpours and the larger scale
pattern will support lines of storms that will be able to produce
downpours repeatedly over the same area. Rainfall totals up to 1
inch will be common during late afternoon through tonight with
localized totals reaching the 2 to 3 inch range, especially near the
Ohio border. Ponding of water on area roads will be common in
addition to flooding of prone areas. This could lead to minor
additional flooding and rises in creeks, streams and rivers tonight
through Saturday.

&&

.PREV DISCUSSION...
Issued at 150 PM EDT Fri Jul 7 2017

AVIATION...

Cold front dropping into Mid MI will present an opportunity for
afternoon showers and storms to develop across the area. Best chance
of storms will come later in the afternoon around the Detroit Metro
area as instability will be highest there. Will include a tempo
based on frontal passage timing. Early frontal timing for MBS should
mitigate any storm chances and FNT will likely see nothing but is in
a region where storms/showers look to start developing thus did
include a VCTS. Will be quick to amend as picture becomes clearer
but with models struggling mightily the last few days, hard to be
too confident at this time. Winds will be veering further through
the afternoon and overnight, from westerly to
northerly/northwesterly behind the front. They will settle around
northwest through the bulk of Saturday.

For DTW...Storms will again be possible this afternoon as a cold
front sweeps down through the area. Timing looks to be about 22-01Z
based on frontal passage timing. However, confidence in exact
nature/timing is pretty low given the area was worked over with
storms this morning and clouds from convection to our south is
helping prevent instability from increasing within peak heating
hours.

//DTW THRESHOLD PROBABILITIES...

* Low for thunderstorms this afternoon.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...HLO/DE
MARINE.......DRK
HYDROLOGY....DRK
AVIATION.....DRK

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jul 7, 7:03 AM EDT, 11 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
703 AM EDT Fri Jul 7 2017

MIZ047>049-053>055-060>063-068>070-075-076-082-083-080745-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
703 AM EDT Fri Jul 7 2017

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected to redevelop this afternoon and
persist into the evening as a cold front pushes through the region.
There is a slight chance of severe weather with these storms as well.
The strongest storms will be capable of producing wind gusts to 60
MPH, hail to one inch in diameter. An isolated tornado is also
possible. Storms will move to the east at 30 MPH. The chance for
severe weather later today will mainly be between 4 PM and 9 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance of thunderstorms on Sunday as a weak cold front
drops into the region from the north. Periodic chances for
thunderstorms will persist through early next week.

.SPOTTER INFORMATION STATEMENT...
Dispatchers...please notify your emergency managers immediately.
Spotter activation may be needed later today.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-080745-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
703 AM EDT Fri Jul 7 2017

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected to redevelop this afternoon and
persist into the evening as a cold front pushes through the region.
There is a slight chance of severe weather with these storms as well.
The strongest storms will be capable of producing wind gusts to 50
knots, hail to one inch in diameter. An isolated tornado is also
possible. Storms will move to the east at 30 MPH. The chance for
severe weather later today will mainly be between 4 PM and 9 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance of thunderstorms on Sunday as a weak cold front
drops into the region from the north. Periodic chances for
thunderstorms will persist through early next week.

.SPOTTER INFORMATION STATEMENT...
Dispatchers...please notify your emergency managers immediately.
Spotter activation may be needed later today.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

SC

In the hours before

Local storm report, Jul 7, 5:18 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
518 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             DAVISON                 43.03N 83.52W
07/07/2017  M0.50 INCH       GENESEE            MI   TRAINED SPOTTER

            DIME SIZED HAIL

0453 PM     FUNNEL CLOUD     2 W LAPEER              43.05N 83.36W
07/07/2017                   LAPEER             MI   CO-OP OBSERVER

            REPORT OF TWO FUNNEL CLOUDS NORTH OF OBSERVER MOVING
            EAST. NOTHING ON THE GROUND.

0455 PM     HAIL             DAVISON                 43.03N 83.52W
07/07/2017  M0.25 INCH       GENESEE            MI   AMATEUR RADIO

0458 PM     FUNNEL CLOUD     LAPEER                  43.05N 83.32W
07/07/2017                   LAPEER             MI   EMERGENCY MNGR

            SEVERAL REPORTS RECEIVED OF FUNNEL CLOUDS IN THE AREA.

0459 PM     HAIL             MOUNT MORRIS            43.12N 83.70W
07/07/2017  M1.00 INCH       GENESEE            MI   BROADCAST MEDIA

&&

DELLIOTT
Special weather statement, Jul 7, 5:22 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
522 PM EDT FRI JUL 7 2017

MIZ069-070-072230-
Macomb MI-Oakland MI-
522 PM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR OAKLAND AND MACOMB COUNTIES UNTIL
630 PM EDT...

At 521 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Romeo to near Swartz Creek. Movement was
southeast at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...

  Armada around 535 PM EDT.
  Holly around 540 PM EDT.
  Richmond around 550 PM EDT.
  New Baltimore and Ortonville around 600 PM EDT.
  Oxford around 620 PM EDT.

Other locations impacted by these storms include Keego Harbor,
Waterford, Orchard Lake, Shelby Township, Holly State Recreation
Area, Commerce, Ray Center, Rose Center, Utica and Washington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4254 8276 4253 8282 4259 8368 4287 8369
      4290 8274 4252 8271
TIME...MOT...LOC 2121Z 282DEG 22KT 4282 8301 4292 8376

BT
Local storm report, Jul 7, 5:48 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
548 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       GENESEE                 43.11N 83.62W
07/07/2017  U0.00 INCH       GENESEE            MI   911 CALL CENTER

             GENESEE CO. REPORTING SEVERAL RAMPS TO I475 ARE
            FLOODED...MAINLY NEAR GENESEE TWP.

0500 PM     TSTM WND DMG     DAVISON                 43.03N 83.52W
07/07/2017                   GENESEE            MI   911 CALL CENTER

            GENESSEE COUNTY REPORTED MULTIPLE DOWNED POWER LINES AND
            DOWNED TREES NEAR RICHFIELD, DAVISON AND MT. MORRIS.

&&

DELLIOTT
Special weather statement, Jul 7, 5:52 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
552 PM EDT FRI JUL 7 2017

MIZ063-072245-
St. Clair MI-
552 PM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 645 PM
EDT...

At 551 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Almont to near Richmond. Movement was east
at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  St. Clair, Marine City and Emmett around 615 PM EDT.
  Memphis around 620 PM EDT.
  Port Huron and Marysville around 645 PM EDT.

Other locations impacted by these storms include Anchorville, North
Street, Adair, Rattle Run, Goodells, Brockway, Smiths Creek, Fair
Haven, Wadhams and Riley Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4293 8246 4281 8248 4276 8247 4267 8251
      4261 8252 4255 8259 4256 8264 4252 8268
      4252 8271 4269 8271 4290 8274 4290 8298
      4311 8299 4312 8244 4306 8242 4296 8242
TIME...MOT...LOC 2151Z 272DEG 24KT 4295 8302 4277 8270

BT
Local storm report, Jul 7, 5:57 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
557 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             2 ESE MOUNT MORRIS      43.11N 83.66W
07/07/2017  E1.50 INCH       GENESEE            MI   PUBLIC

            I475 AND SAGINAW STREET AREA NEAR BEECHER. VIA FB PHOTO.

&&

DELLIOTT
Local storm report, Jul 7, 6:14 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
614 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     HADLEY                  42.95N 83.40W
07/07/2017                   LAPEER             MI   911 CALL CENTER

            TREES DOWN IN BOTH HADLEY AND ALMONT.

&&

DELLIOTT

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:28 PM EDTSpecial Weather StatementDTXHuron47 min
Jul 6, 11:16 PM EDTSpecial Weather StatementDTXHuron44 min
Jul 7, 1:19 AM EDTSpecial Weather StatementDTXOakland41 min
Jul 7, 1:24 AM EDTSevere Thunderstorm WarningDTXGenesee, Lapeer, Oakland51 min
Jul 7, 1:34 AM EDTSpecial Weather StatementDTXLivingston41 min
Jul 7, 1:51 AM EDTSevere Thunderstorm WarningDTXMacomb54 min
Jul 7, 1:56 AM EDTSpecial Marine WarningDTX94 min
Jul 7, 3:32 AM EDTSpecial Weather StatementDTXShiawassee43 min
Jul 7, 3:53 AM EDTSpecial Weather StatementDTXGenesee52 min
Jul 7, 4:41 AM EDTSpecial Weather StatementDTXLivingston, Washtenaw34 min
Jul 7, 4:53 AM EDTSpecial Weather StatementDTXLenawee, Washtenaw52 min
Jul 7, 5:15 AM EDTSpecial Weather StatementDTXOakland, Wayne45 min
Jul 7, 5:38 AM EDTSpecial Marine WarningDTX52 min
Jul 7, 5:47 AM EDTSpecial Weather StatementDTXMonroe28 min
Jul 7, 4:13 PM EDTSpecial Weather StatementDTXGenesee62 min
Jul 7, 4:26 PM EDTSevere Thunderstorm WarningDTXGenesee64 min
Jul 7, 4:52 PM EDTSevere Thunderstorm WarningDTXLapeer53 min
Jul 7, 5:22 PM EDTSpecial Weather StatementDTXMacomb, Oakland68 min
Jul 7, 5:52 PM EDTSpecial Weather StatementDTXSaint Clair53 min
Jul 7, 5:57 PM EDTSpecial Marine WarningDTX93 min
Jul 7, 6:50 PM EDTSpecial Weather StatementDTXSanilac55 min
Jul 7, 7:02 PM EDTSpecial Weather StatementDTXWashtenaw, Wayne58 min
Jul 7, 7:17 PM EDTSevere Thunderstorm WarningDTXOakland, Wayne73 min
Jul 7, 7:22 PM EDTSevere Thunderstorm WarningDTXWashtenaw68 min
Jul 7, 7:37 PM EDTAreal Flood AdvisoryDTXWashtenaw, Wayne3 hr
Jul 7, 7:52 PM EDTSpecial Marine WarningDTX83 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.